# SDR AALA202503184395

- Difficulty date: March 16, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N436AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10564
- Aircraft time: 13,810 hours, 3,739 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277001
- Part serial: FR9761
- Condition: Leaking
- Location: Zone 800
- Part time: 13,810 hours, 3,739 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT HAND EMERGENCY EXIT DOOR 835 DAMPER AND EMERGENCY OPERATION CYCLINDER DEPLETED, POSSIBLE LEAK. REPLACED DAMPER AND EMERGENCY OPERATION CYCLINDER PER AMM 52-22-14.
